# SDR 99ZZZX2525

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1055Z
- Make and model: Maule MX-7-180A
- Aircraft serial: 21050C
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A UNIFORMITY INSPECTION. FAA INSPECTORS DISCOVERED THE LT AND RT LOWER AILERON CABLES FRAYED WHERE THEY EXIT THE LOWER WING SKIN AT THE FAIRLEAD, APROXIMATELY 4 INCHES FROM THE THIMBLE EYE SPLICE.  FAA INSPECTORS DISCOVERED THE LT AND RT LOWER AILERON CABLES FRAYED WHERE THEY EXIT THE LOWER WING SKIN AT THE FAIRLEAD, APPROX 6 INCHES FROM THE THIMBLE EYE SPLICE.  APPEARED RT CABLE WORE THROUGH FAIRLEAD THEN BEGAN CHAFING ON THE WING SKIN ITSELF.  CAUSE OF LT CABLE FRAY IS UNDETERMINED, BUT IT APPEARS INSPECTION COVER ADJACENT TO FAIRLEAD CAN BE POSITIONED CAUSING CABLE TO 'RIDE HARD' AGAINST ONE EDGE OF THE FAIRLEAD.  ACFT AND PART TT:  88 HOURS.
